# SDR SWAA2022022294655

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SCUFF PLATE IS CRACKED / REPAIRED SCUFF PLATE (AFT) IAW EA 1-A53-2076 REV 11.
